Model-free portfolio theory: A rough path approach

Allan, Andrew L. ; Cuchiero, Christa ; Liu, Chong ; Prömel, David J.

[img] PDF
Mathematical Finance - 2023 - Allan - Model‐free portfolio theory A rough path approach.pdf - Published

Download (728kB)

URN: urn:nbn:de:bsz:180-madoc-647841
Document Type: Article
Year of publication: 2023
The title of a journal, publication series: Mathematical Finance
Volume: 33
Issue number: 3
Page range: 709-765
Place of publication: Malden, Mass. [u.a.]
Publishing house: Wiley-Blackwell
ISSN: 0960-1627
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematical Finance (Prömel 2019-)
Pre-existing license: Creative Commons Attribution 4.0 International (CC BY 4.0)
Subject: 004 Computer science, internet
330 Economics
Keywords (English): cover’s universal portfolio , log-optimal portfolio , model uncertainty , pathwise integration , rough path , stochastic portfolio theory

Dieser Eintrag ist Teil der Universitätsbibliographie.

Das Dokument wird vom Publikationsserver der Universitätsbibliothek Mannheim bereitgestellt.

Metadata export


+ Search Authors in

+ Download Statistics

Downloads per month over past year

View more statistics

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item